MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,UTS,DOM; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,UTS,DOM; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-UC-3023-83
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not accessible for testing: (4117/3233): at this time, the customer has cancelled the service request and indicated that the iabp unit involved in this event is working fine and that the event had been caused due to user error.A supplemental report will be submitted upon completion of our investigation.The full name of the initial reporter is (b)(6).Not returned to manufacturer.
 
Event or Problem Description
It was reported that the cs300 intra-aortic balloon pump (iabp) could not obtain the ecg tracing.It is unknown the circumstances under which the event occurred.It is also unknown if there was a patient involvement.However, there was no adverse event reported.
 
Additional Manufacturer Narrative
Updated fields: b4, g4, g7, g8, h2, h4, h6(investigation type, investigation findings & investigation conclusions), h10, h11.Corrected fields: d1, g1(contact person), h6(clinical code).
 
Event or Problem Description
N/a.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,UTS,DOM
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key12449426
Report Number2249723-2021-02037
Device Sequence Number3578485
Product Code DSP
UDI-Device Identifier10607567108711
UDI-Public10607567108711
Combination Product (Y/N)N
Initial Reporter StatePA
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-UC-3023-83
Device Catalogue Number0998-UC-3023-83
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2021
Supplement Date Received by Manufacturer08/01/2022
Initial Report FDA Received Date09/09/2021
Supplement Report FDA Received Date08/02/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2009
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexPrefer Not To Disclose